# SDR SWIA201023934

- Difficulty date: February 1, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 28,462 hours, 40,604 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN SEAT TRACK CORRODED.  (C CHECK)  REPLACED TRACK PER SRM.
